# SDR GLBA20110614F

- Difficulty date: June 14, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 32,339 hours, 41,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 509.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, MX FOUND A CRACK IN THE CARGO DOOR FUSELAGE FRAME AT FS 509.5 BETWEEN STRINGERS 3L AND 4L INNER FACE OF FRAME AT 2 FASTNER HOLES, 2" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-041 MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
